# SDR DALA2023060504514

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 SECONDARY NRC IN REF TO NRC S/N 00354: CORROSION ON FLOOR STRINGER BTW STA 1328 TO STA 1360 LBL2 WERE FOUND OUT LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00782: FLOOR STRINGER BTW STA 1328 TO STA 1360 LBL2 WAS REPAIRED PER B757-200 SRM. (2797101)
